MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA BLOCKER; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-SWITZERLAND XIA BLOCKER; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 03756230
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor found the screw slip during the lumbar spine surgery and completed the surgery changing to another one.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: it was reported that the when the doctor tried to screw, the device slipped.No relevant manufacturing issues found.Poor alignment between blocker and hex driver may prevent blocker is to properly engage and may fall into wound.Conclusion: the possible root cause of this event is likely the poor alignment between the blocker and the hex driver and excessive force applied to the blocker.
 
Event or Problem Description

Brand Name
XIA BLOCKER
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5613437
Report Number3005525032-2016-00048
Device Sequence Number181533
Product Code NKB
UDI-Device Identifier04546540147257
UDI-Public(01)04546540147257
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K982494
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number03756230
Device Lot NumberDTR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2016
Supplement Report FDA Received Date07/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR